Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 1, Pages 74–86 (Mi de271)  

Some conditions for the uniqueness of the solution of the exterior inverse problem of potential theory with variable density

A. I. Prilepko

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (975 kB)

Bibliographic databases:
UDC: 517.946.42:947.42
Received: 16.01.1967

Citation: A. I. Prilepko, “Some conditions for the uniqueness of the solution of the exterior inverse problem of potential theory with variable density”, Differ. Uravn., 4:1 (1968), 74–86

Citation in format AMSBIB
\Bibitem{Pri68}
\by A.~I.~Prilepko
\paper Some conditions for the uniqueness of the solution of the exterior inverse problem of potential theory with variable density
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 1
\pages 74--86
\mathnet{http://mi.mathnet.ru/de271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227441}
\zmath{https://zbmath.org/?q=an:0153.15101}


Linking options:
  • http://mi.mathnet.ru/eng/de271
  • http://mi.mathnet.ru/eng/de/v4/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:98
    Full text:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022